A unified local convergence for jarratt-type methods in banach space under weak conditions

No Thumbnail Available

Date

2015

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We present a unified local convergence analysis for Jarratt-type methods in order to approximate a solution of a nonlinear equation in a Banach space setting. Our methods include the Jarratt

Description

Keywords

Citation

Thai Journal of Mathematics, 2015, Vol.13, 1, pp.165-176

Endorsement

Review

Supplemented By

Referenced By